# SDR UHLA10081

- Difficulty date: December 5, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 340A123
- Engine: Ge CT75A2
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Autocoursen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PILOT REPORTED AT 60 KNOTS THE AUTOCOURSEN LIGHT ON CWP ILLUMINATED.  ABORTED AND RETURNED TO GATE.
